An approximation model for the density-dependent magnetohydrodynamic equations

Jishan Fan, Tohru Ozawa

    Research output: Contribution to journalArticle

    1 Citation (Scopus)


    The global Cauchy problem for an approximation model for the density-dependent MHD system is studied. The vanishing limit on α is also discussed.

    Original languageEnglish
    Pages (from-to)207-216
    Number of pages10
    JournalDiscrete and Continuous Dynamical Systems - Series S
    Issue numberSUPPL.
    Publication statusPublished - 2013



    • Density-dependent
    • MHD
    • MHD-alpha

    ASJC Scopus subject areas

    • Analysis
    • Applied Mathematics
    • Discrete Mathematics and Combinatorics

    Cite this